MathSciNet Relay Station
MathSciNet bibliographic data
MR604252 (83g:05008) 05A15 (05A19 33A65)
Cigler, J. Operatormethoden für $q$-Identitäten. III. Umbrale Inversion und die Lagrangesche Formel. (German) [Operator methods for $q$-identities. III. Umbral inversion and the Lagrange formula] Arch. Math. (Basel) 35 (1980), no. 6, 533–543 (1981).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement